MathSciNet Relay Station
MathSciNet bibliographic data
MR854561 05A15 (11D57 11N37 11T41)
Wilf, Herbert S. The asymptotics of $e\sp {P(z)}$ and the number of elements of each order in $S\sb n$. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 2, 228–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement